# SDR REXA2018101500962

- Difficulty date: October 15, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 29,990 hours, 27,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL POST ANGLE AT FS 409.00+128 AT RBL 27.00, IB ANGLE CRACKED. REPAIRED FS 409+128 RBL 27 VERTICAL POST ON BULKHEAD IAW REO 601R-53-41-056.
